# SDR UALA2011012800492

- Difficulty date: January 28, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 59,424 hours, 20,871 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Diffuser
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RECIRCULATION AIR ROW 28 AND AFT IS NON EXISTENT.  RT RECIRC FAN RECYCLED AND OPERATING.  CHECKED AREA IAW MM FOR RESTRICTOR PROBLEMS.   NO AIR FLOW FROM OVERHEAD DIFFUSER DUCT FROM ROW 25 TO 34.  GASPER AIR FLOW IS GOOD IN SAME AREA.  SUSPECT BLOCKAGE IN THE DIFFUSER DUCT CHANNEL.  NO DAMAGE TO DUCT NOTED.  REMOVED CTR DIFFUSER FROM ROW 25 TO AFT OF PLANE AND CLEANED.  REINSTALLED DIFFUSER.  AIRFLOW CHECKED GOOD.
